# SDR SWIA2021062358959

- Difficulty date: May 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Gouged
- Location: Bs 581 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND, JOINT PLATE AT FS581, STGR25L-26L GOUGED.    (C-CHECK RO: 6/20/21) / .REMOVED AND INSTALLED NEW PLATE FWD CARGO DOOR SURROUND, JOINT PLATE AT FS581, STGR25L-26L REF DWG SH670-33750 REV  AA , CRJ 700 SRM 51-42-22-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY
